MathSciNet Relay Station
MathSciNet bibliographic data
MR1863967 60E05 (62H05)
Geiger, Dan; Heckerman, David; King, Henry; Meek, Christopher Stratified exponential families: graphical models and model selection. Ann. Statist. 29 (2001), no. 2, 505–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement